# SDR AALA201907179005

- Difficulty date: July 16, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 56,811 hours, 23,371 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED LAVATORY E SMOKE DETECTOR ACTIVATED THEN SILENCED ON ITS OWN. LAVATORY WAS UNOCCUPIED AT THE TIME. MAINTENANCE INSPECTED, RESEATED SMOKE DETECTOR, AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 26-12-00.
